MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implanting clinician explained to the clinical representative that the patient claimed the area was itchy and inadvertently pulled the tail end of the lead.The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting a non-sterile device, not using antibiotics, and using inappropriate tools have been ruled out as potential causes.However, the patient interfered with the wound site.Stimulator is used for the treatment of pain.The cause of the erosion is user error due to patient non-compliance to the ifu.
 
Event or Problem Description
On (b)(6) 2021, the implanting clinician performed an explant procedure to remove the stimulator.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11867354
Report Number3010676138-2021-00096
Device Sequence Number11678306
Product Code GZF
UDI-Device Identifier00818225020587
UDI-Public010081822502058717220301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2022
Device Model NumberFR4A-TRL-B0
Device Lot NumberSWO200329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;